# SDR IPXA09M56845

- Difficulty date: July 26, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVACUATION SLIDE ON L1 DOOR INOP.  REMOVED AND REPLACED BATTERIES.  OPS TEST SATISFACTORY PER AMM CH 25-61-04.
